# SDR DXTA2024061612061

- Difficulty date: June 15, 2024
- Submitted: June 16, 2024
- Operation: Air carrier
- Aircraft: N127QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60102
- Aircraft time: 437 hours, 182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Part number: UNKNOWN
- Condition: Failed
- Location: Door Handrail
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DOOR RETRACTION THE MAIN CABIN DOOR HANDRAIL MAKES A LOUD POPPING NOISE.  REINSTALLED RUBBER PAD AT THE TOP OF STEP.
